MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVCL-TOCO REPLACEMENT XDR ISM

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVCL-TOCO REPLACEMENT XDR ISM
Model Number 453564423311
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remote service engineer (rse) determined the cause of the reported problem was the transducer.The reported problem was confirmed.The rse determined that the transducer required replacement.The customer was provided a replacement transducer to resolve the issue.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the avcl-toco replacement xdr ism indicating that the cl transducer led turns cyan, with an intermittent audible alarm.It was reported that the avalon cl base did not detect this transducer, and there was no inop message on the monitor to state the battery on this transducer was empty.The device was in use at time of event, there was no adverse event reported.

Brand Name
AVCL-TOCO REPLACEMENT XDR ISM
Common Device Name
AVCL-TOCO REPLACEMENT XDR ISM
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18355845
Report Number9610816-2023-00678
Device Sequence Number12461018
Product Code HGM
UDI-Device Identifier00884838034235
UDI-Public00884838034235
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564423311
Device Catalogue Number453564423311
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown